Courses Events Meetings

Previous Month June 2016 Next Month
Sun Mon Tue Wed Thu Fri Sat
29 30 31 1   2   3 4
5   6 7   8   9   10 11  
12   13   14   15   16 17 18
19   20   21   22 23 24   25
26 27   28   29   30 1 2

Membership Meetings

  • Sunday, September 11, 2016
    General Membership Meeting - IA 212 Office at 10:00am
  • Sunday, November 06, 2016
    General Membership Meeting - IA 212 Office at 10:00am
  • Sunday, December 11, 2016
    General Membership Meeting - IA 212 Office at 10:00am

The Scoop View archives


Education View courses

12 Courses found
  • Fall Protection End User Certification 2016-Jul-08

    Fall Protection End User for the Workplace. This course is required for anyone working at heights. Certification is valid for 3 years. Course runs 09:00 am -4:30 pm.. Maximum 16 participants. Preregistration is required through Education. Participants should bring a lunch.
    Date: 7/8/2016
    Time: 9:00:00 AM
    Trainer: Wilbur Bacalso
    Dept: ALL
    Location: IATSE 212 Training Centre ,#201-208 57 Ave SW
    Prices:
    Member: $50.00
    Permit: $60.00
    Others: $0.00
  • Set Etiquette & Protocol 2016-Jul-09

    This 3 hour workshop will cover basic film vocabulary and first day etiquette. Course starts at 09:00 am. Mandatory workshop for acceptance into any IATSE Local 212 film department. Preregistration is required.
    Date: 7/9/2016
    Time: 9:00:00 AM
    Trainer: Gail Kennedy
    Dept: ALL
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $40.00
    Permit: $40.00
    Others: $40.00
  • Aerial Boom/Scissor Certification 2016-Jul-15

    Certification on Aerial Boom & Scissor Lift. Course runs from 08:00 am -3:00 pm. Personal Safety Equipment required; steel toe footwear, hard hat, hi visibility vest, safety glasses, harness if you own one.
    Date: 7/15/2016
    Time: 8:00:00 AM
    Trainer: Ryan Smith
    Dept: ALL
    Location: WesternOne, 4915 43 St SE
    Prices:
    Member: $80.00
    Permit: $100.00
    Others: $0.00
  • Counterbalance Forklift/Telehandler 2016-Jul-19

    One day course on Counterbalance Forklift /Telehandler. Certification is valid for 3 years.Preregistration through Education. Personal safety equipment required; steel toe footwear, hi visibility vest, hard hat, safety glasses.
    Date: 7/19/2016
    Time: 8:00:00 AM
    Trainer: Ryan Smith
    Dept: ALL
    Location: WesternOne, 4915 43 St SE
    Prices:
    Member: $160.00
    Permit: $200.00
    Others: $0.00
  • Core Concepts: Stage Lighting Basics 2016-Jul-23

    This 4 hour workshop runs from 1:00 pm to 5:00 pm and will introduce students to the basics of entertainment lighting, including useful tools, PPE, terminology, types of conventional fixtures, types of connectors, power, cabling, hanging, basic focus and safety. By completing this course, students will be better prepared for the Jubilee "B" test, calls in the Caucus 3 theatres, and general stage lighting calls. Maximum of 8 participants. Contact Education to register. OPEN to all members and permits.
    Date: 7/23/2016
    Time: 1:00:00 PM
    Trainer: Kalyna Conrad
    Dept: Lighting (STAGE)
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $20.00
    Permit: $20.00
    Others: $0.00
  • Core Concepts: Stage Lighting Basics 2016-Jul-23

    This 4 hour workshop runs from 08:00 am to 12:00 pm.and will introduce students to the basics of entertainment lighting, including useful tools, PPE, terminology, types of conventional fixtures, types of connectors, power, cabling, hanging, basic focus and safety. By completing this course, students will be better prepared for the Jubilee "B" test, calls in the Caucus 3 theatres, and general stage lighting calls. Maximum of 8 participants. Contact Education to register. OPEN to all members and permits.
    Date: 7/23/2016
    Time: 8:00:00 AM
    Trainer: Kalyna Conrad
    Dept: Lighting (STAGE)
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $20.00
    Permit: $20.00
    Others: $0.00
  • Core Concepts: Advanced Lighting 2016-Aug-14

    This a 4 hour course on DMX and Intelligent Lighting. Participants will get a better understanding of modern lighting technology and more complex concepts on basic equipment. This course will cover LEDs, moving lights, control and data (DMX) cables and concepts, conventional fixture repair, basic wiring, and advanced focus techniques for conventional fixtures. Preregister by contacting education.
    Date: 8/14/2016
    Time: 1:00:00 PM
    Trainer: Kalyna Conrad
    Dept: Lighting (STAGE)
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $40.00
    Permit: $40.00
    Others: $0.00
  • Core Concepts: Stage Lighting Basics 2016-Aug-14

    This 4 hour workshop runs from 08:00 am to 12:00 pm.and will introduce students to the basics of entertainment lighting, including useful tools, PPE, terminology, types of conventional fixtures, types of connectors, power, cabling, hanging, basic focus and safety. By completing this course, students will be better prepared for the Jubilee "B" test, calls in the Caucus 3 theatres, and general stage lighting calls. Maximum of 8 participants. Contact Education to register. OPEN to all members and permits.
    Date: 8/14/2016
    Time: 8:00:00 AM
    Trainer: Kalyna Conrad
    Dept: Lighting (STAGE)
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $20.00
    Permit: $20.00
    Others: $0.00
  • High Angle Rescue Refresher (PM) 2016-Aug-15

    This is a half day 4.5 hour refresher training on High Angle Rescue. PM Session runs from 12:45 pm - 5:15 pm. Registration is restricted to IA Riggers that have previously completed Rescue Training in this venue. Valid Fall Protection required. Please bring all personal rigging gear to the workshop. Maximum of 8 participants per session. Contact education to register.
    Date: 8/15/2016
    Time: 12:45:00 PM
    Trainer: Fall Protection Group
    Dept: Rigging (STAGE)
    Location: Saddledome
    Prices:
    Member: $40.00
    Permit: $40.00
    Others: $0.00
  • High Angle Rescue Refresher (AM) 2016-Aug-15

    This is a half day 4.5 hour refresher training on High Angle Rescue. AM Session runs from 7:45 am -12:15 pm. Registration is restricted to IA Riggers that have previously completed Rescue Training in this venue. Valid Fall Protection required. Please bring all personal rigging gear to the workshop. Maximum 8 participants per session. Contact education to register.
    Date: 8/15/2016
    Time: 7:45:00 AM
    Trainer: Fall Protection Group
    Dept: Rigging (STAGE)
    Location: Saddledome
    Prices:
    Member: $40.00
    Permit: $40.00
    Others: $0.00
  • High Angle Rescue 2016-Aug-16

    One day of Rescue Training at the Saddledome for High Riggers. Registration is open to all riggers on the IATSE High Rigging list and have never completed training for this venue. Course starts at 08:00 am - 4:30 pm. Please bring your lunch. Participants must have valid Fall Protection Certification. Maximum 8 participants. Contact education to register
    Date: 8/16/2016
    Time: 8:00:00 AM
    Trainer: Fall Protection Group
    Dept: Rigging (STAGE)
    Location: Saddledome
    Prices:
    Member: $60.00
    Permit: $60.00
    Others: $0.00
  • Standard First Aid w/CPR 2016-Sep-24&25

    This 2 day course provides training in Red Cross Standard First Aid CPR and AED's Level "C" certification. Each day runs from 08:30 am - 4:30 pm. Participants should bring a bagged lunch. Maximum of 16 participants. Course meets the first aid requirement for application for membership with IATSE 212.
    Date: 9/24/2016
    Time: 8:30:00 AM
    Trainer: Leanne Townsend
    Dept: ALL
    Location: IATSE Local 212, #201-208 57 Ave SW
    Prices:
    Member: $45.00
    Permit: $55.00
    Others: $0.00

The Job Board

    No listings
Top